# SDR IPXA202009160268

- Difficulty date: August 23, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA716927
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER CARGO FLOOR BEAM HAS CORROSION AT STA 1781 X=-58.  REPAIRED CORRODED FLOOR BEAM IN CENTER CARGO STA 1781 X= -58, IAW EA 011-5310-01-A8538 REV IR AND EO MD11-5310-77782-A (MAJOR).
